# SDR UALA2011110706026

- Difficulty date: November 6, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,125 hours, 12,005 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 79563211
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS ARE FLICKERING UNCOMMANDED ON RT SIDE OF FIRST CLASS.  FOUND BROKEN PWR CABLE AT SEAT 10H.  REPLACED CABLE PER MM.  EEL OPS CHECK OKAY.
